# SDR 2005UALA00944

- Difficulty date: September 5, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 60,759 hours, 7,658 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LT INOP LT SIDE WALL LAV 111.  REPAIRED FEEDER CABLE.
